# SDR DALA2018092405715

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 87,236 hours, 39,851 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Selector
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR CAN BE ARMED IN OPEN POSITION. REMOVAL AND REINSTALLATION OF NR 1 LEFT DOOR ESCAPE SLIDE FOR ACCESS REF 2566-9001-1L. REPOSITIONED MODE SELECTOR LOCKOUT TO PROPER POSITION ADJUSTMENT REF AMM 52-11-20.
